# SDR SWAA2023072571443

- Difficulty date: June 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 561BB AT LT WING 2023-409537<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: 15120589 DUE DATE: 13-FEB-24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18185733; DUE DATE: 23-JAN-24.;[03] TOOL USED: SCALE: P/N: SPX621 S/N:8340225489 DUE DATE:20-JUL-23;[04] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18185733 DUE DATE: 23-JAN-24.;[05] TOOL USED: SCALE: P/N:CR5200 S/N:8343110772 DUE DATE:20-FEB-24.;[06] TOOL USED: MULTIMETER P/N: FLUKE 87 S/N: 90160155 DUE DATE: 14-DEC-23;[07] REPAIRED ACCESS PANEL 561BB AT LT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] TASK COMPLETED
